JournalsprimsVol. 27, No. 3pp. 375–398

On Blow-up Sets and Asymptotic Behavior of Interfaces of One Dimensional Quasilinear Degenerate Parabolic Equations

  • Ryuichi Suzuki

    Tokyo Metropolitan College of Aeronautical Engineering, Japan
On Blow-up Sets and Asymptotic Behavior of Interfaces of One Dimensional Quasilinear Degenerate Parabolic Equations cover
Download PDF

Cite this article

Ryuichi Suzuki, On Blow-up Sets and Asymptotic Behavior of Interfaces of One Dimensional Quasilinear Degenerate Parabolic Equations. Publ. Res. Inst. Math. Sci. 27 (1991), no. 3, pp. 375–398

DOI 10.2977/PRIMS/1195169661